# SDR 96ZZZX4775

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 3094301
- Condition: Malfunctioned
- Location: Lt Cntrl Wheel
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT ENCOUNTERED UNSCHEDULED NOSE DOWN ATTITUDE IN-FLIGHT.  PILOT NOTICED ELEVATOR TRIM WHEEL MOVING WITH NO INPUT GIVEN TO SYSTEM.  CREW THEN OPENED ELECTRIC ELEVATOR TRIM CB, CONTINUED FLIGHT WITH NO FURTHER DISCREPANCIES NOTED.  MAINTENANCE TROUBLESHOT SYSTEM, CONFIRMED THE PILOT'S CONTROL YOKE TRIM SWITCH STICKING.  REMOVED AND REPLACED SWITCH, RETURNED TO SERVICE.  NOTE:  SWITCH IN QUESTION IS A 'SPLIT' SWITCH WHICH IS ACTIVATED WHEN BOTH PARTS ARE MOVED TO PROVIDE THE GROUND AND POWER FOR ACTIVATION.
